# SDR GTIA2022012436237

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 24,422 hours, 11,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Not Reported
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT SHORT FINAL COCKPIT+CABIN SOURCE UNKOWN-APPLIED TSM 05-50-00-810-831-A  AND INDENTIFIED CAUSE OF ODOR TO BE DE-ICING FLUID.PERFORMED A/C DECONTAMINATION IAW AMM 21-00-00-615-802.A/C GOOD FOR CONTINUED SERVICE NO ODOR AT THIS TIME.
